RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 6, Pages 1230–1251 (Mi izv1228)  

This article is cited in 1 scientific paper (total in 1 paper)

Exact asymptotics of the spectrum of a boundary value problem, and periodic billiards

Yu. G. Safarov


Abstract: A two-term asymptotic formula for the distribution function of the eigenvalues of an elliptic boundary value problem is derived. In contrast to previous work, it is not assumed that the set of points from which the periodic billiard trajectories emanate has measure zero.
Bibliography: 21 titles.

Full text: PDF file (2735 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:3, 553–573

Bibliographic databases:

UDC: 517.956.227
MSC: 58G25
Received: 15.01.1987

Citation: Yu. G. Safarov, “Exact asymptotics of the spectrum of a boundary value problem, and periodic billiards”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988), 1230–1251; Math. USSR-Izv., 33:3 (1989), 553–573

Citation in format AMSBIB
\Bibitem{Saf88}
\by Yu.~G.~Safarov
\paper Exact asymptotics of the spectrum of a~boundary value problem, and periodic billiards
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 6
\pages 1230--1251
\mathnet{http://mi.mathnet.ru/izv1228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=984217}
\zmath{https://zbmath.org/?q=an:0682.35082}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 3
\pages 553--573
\crossref{https://doi.org/10.1070/IM1989v033n03ABEH000856}


Linking options:
  • http://mi.mathnet.ru/eng/izv1228
  • http://mi.mathnet.ru/eng/izv/v52/i6/p1230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vincent Bruneau, “Semi-classical behaviour of the scattering phase for trapping perturbations of the Laplacian”, Communications in Partial Differential Equations, 24:5-6 (1999), 1230  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:186
    Full text:79
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020